# SDR 020048528

- Difficulty date: February 16, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 48,894 hours, 20,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 95 KNOTS, CREW RECEIVED LEFT ENGINE HYDRAULIC CAUTION LIGHT.  CREW SUCCESSFULLY ABORTED TAKEOFF AT 110 KNOTS.  DURING TAXI, CREW AGAIN RECEIVED THE SAME ENGINE HYDRAULIC LIGHT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FILTERS AND NOTED NO CONTAMINATION.  SERVICED HYDRAULIC SYSTEM AND REPLACED FILTERS.  RAN ENGINE AND CYCLED FLIGHT CONTROLS WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
